| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
Type of Reportable Event
Serious Injury
Event or Problem Description
The site reported that a light adjustable lens (lal, sn (b)(6), 17.5d) was explanted.Rxsight's first awareness of this event was on (b)(6)2023.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The returned lens was evaluated by rxsight and there were no issues found.Manufacturer reference #: (b)(4).